Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

flucos 150 in skin problem

I have a skin problem (body pimple) all over my back since 3 year. At first i thought it may be b'coz of hormone dis-balance and waited for while but no any improvement. And later i tried few medicine prescribed by doctor but still didn't cure my problem. Few days back one of my friend recommended me "Flucos 150" might help but i am not sure enough. I'm very much sick of my problem and wanted to get rid of it ASAP. So, please help me know whether this medicine is good for my problem or not along with dosage (23 yr/Male).
Asked On : Fri, 7 Jan 2011
Answers:  1 Views:  1686
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Welcome to HealthcareMagic forum,
You seems to be having pimples on the back and FLUCOS 150 is NOT the medicine for that.Flucos is an antifungal medicine.Since you are 23 ys of age ,you can take Tab Azithromycin (500mg) once daily for 3 days.This is to be taken 1 hr before food.Also start using nadibact cream locally over pimples in day .In night use Adaferin gel over pimples.Dermatologist consultation would help you further.
Take care,
Answered: Fri, 7 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor